# SDR AT0200004

- Difficulty date: May 29, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: TFC120055101
- Part serial: 025
- Condition: Malfunctioned
- Location: Cargo Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE WARNING TONE SOUNDED WITH MASTER WARNING LIGHT ON DESCENT IN ATL.  CONDITION WAS INTERMITTENT,  SOUNDED TWICE WAS UNABLE TO DETERMINE WHICH LOOP.  CORRECTIVE ACTION:  REMOVED AND REPLACED FIRE TEST FAULT PANEL IN E/E BAY.
